# SDR HALA2021031200032

- Difficulty date: March 11, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 44,279 hours, 7,137 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 43773290001
- Part serial: 05816
- Condition: Faulted
- Location: Vibration Monito
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG #2 VIB MONITORS DISPLAYED AS AMBER "X'S"//REPLACED VIBRATION TRANSDUCER PER AMM 77-32-11
